# SDR USAA2013101400008

- Difficulty date: October 13, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 14,673 hours, 12,000 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE R1 DOOR OPERATING HANDLE OPEN/CLOSE IS HARD TO OPERATE,  BINDS IN NEARLY DOWN POSITION.  MAINTENANCE LUBED THE FORWARD SERVICE DOOR.
